MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; ELESO STEM EXTENSION, CANAL FILLING, 18MM X 140MM, STRAIGHT, SPLINED, SLOTTED

ONKOS SURGICAL ELEOS; ELESO STEM EXTENSION, CANAL FILLING, 18MM X 140MM, STRAIGHT, SPLINED, SLOTTED
Model Number KSP17140E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the component met specification.There was no indication that the manufacturing of the components contributed to this complaint.It is unknown if the patient's medical history was a contributing factor to the failure.It is unknown if the patient sustained a trauma prior to the failure.
 
Event or Problem Description
The patient underwent a revision surgery due to dissociation of the resurfacing femur component and the stem extension component that were implanted in their left leg by dr.(b)(6) at (b)(6) on (b)(6) 2020.The resurfacing femur component was explanted and replaced.The stem extension component was left in place.
 
Event or Problem Description
The patient underwent a revision surgery due to dissociation of the resurfacing femur component and the stem extension component that were implanted in their left leg by dr.(b)(6) at the (b)(6) on (b)(6) 2020.The resurfacing femur component was explanted and replaced.The stem extension component was left in place.
 
Additional Manufacturer Narrative
The previous submission incorrectly reported that the patient had undergone multiple revisions.It was determined on (b)(6) 2020 that these revisions were accidentally included in the report.The patient associated with this report underwent their primary eleos surgery on (b)(6) 2020.This report was completed due to a revision surgery on (b)(6) 2020.This was the first revision surgery on the patient since their primary surgery.

Brand Name
ELEOS
Common Device Name
ELESO STEM EXTENSION, CANAL FILLING, 18MM X 140MM, STRAIGHT, SPLINED, SLOTTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10483147
Report Number3013450937-2020-00120
Device Sequence Number11785308
Product Code KRO
UDI-Device IdentifierB278KSP17140E0
UDI-PublicB278KSP17140E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberKSP17140E
Device Catalogue NumberKSP17140E
Device Lot Number1710335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR